American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D18) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Marian Neamtu. Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay. Trans. Amer. Math. Soc. 359 (2007) 2993-3004. MR 2299443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Borislav Karaivanov, Pencho Petrushev and Robert C. Sharpley. Algorithms for nonlinear piecewise polynomial approximation: Theoretical aspects. Trans. Amer. Math. Soc. 355 (2003) 2585-2631. MR 1975391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1